
Cough and Cold
Fishermans Friend Blackcurrant 25g
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
$3.99
KIWI HERB Child Organ Th/Syrup 100ml
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Children’s Throat Syrup contains certified organic Echinacea and Thyme, and has been formulated for children 0 - 12 years of age. Designed to help soothe dry tickly throats and support recovery. This formula may assist in the management of upper respiratory tract infections, and reduce the severity and duration of colds. Naturally sweetened with Thyme and Manuka Honey. Soothe dry tickly throats May support respiratory health May reduce the severity & duration of colds Specially formulated for children 0 - 12 years Great tasting syrup Certified organic formula No artificial flavours, sweeteners, preservatives or colours are used in this product. Directions/Dosage Infants under 1yr: 4 - 20 drops (0.2 - 1ml); Children 1-2yrs: 1 - 2ml, Children 3-5yrs: 2 - 4ml, Children 6-12yrs: 5 -10ml. Take 3 - 5 times daily. May be taken undiluted or in a small amount of water or juice. Active Ingredients Echinacea (organic) 25mg/ml, Thyme (organic) 40mg/ml. In a base of organic Manuka Honey and Thyme honey with vegetable glycerine. Naturally flavoured with orange and lemon oil. Warnings Those allergic to Asteraceae family plants (eg chamomile, artichokes, daisies) should take care when taking Echinacea due to possible allergic reaction. A tingling or numbering sensation may occur in the mouth immediately after taking - this is normal and indicative of the quality & potency of Echinacea.
$26.99
KIWI HERB De-Stuff For Kids 50ml
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. De-stuff for Kids is a unique formulation designed to support the health of the upper respiratory tract, especially little noses and sinuses. Made from certified organic Elderflower, Ribwort and Echinacea root, this formula can be used for infants and children 0-12 years old and may aid in the relief of catarrh and congestion of the upper respiratory tract. The formula is naturally sweetened with organic apple juice concentrate and peppermint flavour, giving it a yummy, sweet, minty taste. A convenient liquid formulation for easy administration to children. Nasal and Sinus support Supports and maintains upper respiratory health Sweet minty taste Convenient liquid formulation Certified organic formula Alcohol Free No artificial flavours, sweeteners, preservatives or colours are used in this product. Directions/Dosage Children 0-1yrs: 0.1 – 0.5ml (2 - 10 drops); Children 1-2yrs: 0.5 – 1ml (10 - 20 drops); Children 3-5yrs: 1 – 2ml; Children 6-12yrs: 3 - 5ml; Adults: 5 - 10ml (for sensitive types or those wishing to avoid alcohol). Take 2 – 3 times daily. May be taken undiluted or in a small amount of water or juice. Active Ingredients Elderflower (organic) 125mg/ml, Ribwort (organic) 125mg/ml, Echinacea purpurea root (organic) 75mg/ml. In a base of organic apple juice concentrate and vegetable glycerine. Flavoured with peppermint oil & natural orange flavour. Contains no artificial colours, flavours, sweeteners or preservatives, gluten, yeast or dairy derivatives. Warnings If symptoms persist consult your healthcare practitioner. Use only as directed. Always read the label. Those allergic to Asteraceae family plants (e.g. chamomile, artichokes, daisies) should take care when taking Echinacea due to possible allergic reaction. Temporary harmless tingling in the mouth may occur immediately after taking as a natural effect of high quality Echinacea – this is normal and indicative of the quality & potency of Echinacea.
$29.99
KIWI HERB Herbal Throat Spray 30ml
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Kiwiherb Herbal Throat Spray Herbal Throat Spray is a fresh tasting, convenient solution for oral health. A unique formulation containing New Zealand native Kawakawa (Macropiper excelsum) - renowned for it's fresh peppery taste and with a long history of use in traditional Maori medicine. Also contains certified organic Thyme, Echinacea root and Propolis in a base of Manuka Honey. With this convenient pack size Herbal Throat Spray is easy to keep on hand for use at the first sign of a sore throat too. Organic herbal ingredients Natural refreshing taste Convenient spray Freshens the mouth Helps eliminate the bacteria that can cause bad breath Helps soothe and protect a sore throat No artificial flavours, sweeteners, preservatives or colours are used in this product. Directions/Dosage Adults: 4 sprays; Children 6-12yrs: 2 sprays. Spray directly into the mouth every 1-2 hours. Active Ingredients Kawakawa 70mg/ml, Echinacea purpurea root (organic) 60mg/ml, Thyme (organic) 50mg/ml, Manuka Honey (organic) 70mg/ml, Propolis 9mg/ml, In a base of Manuka and Peppermint essential oils. Contains no artificial colours, flavours, sweeteners or preservatives, gluten yeast or dairy derivatives. Contains alcohol. Warnings Not suitable for use during pregnancy. Not recommended for those allergic to propolis or bee products. Those allergic to Asteraceae family plants (e.g. chamomile, artichokes, daisies) should take care when taking Echinacea due to possible allergic reaction. Temporary harmless tingling in the mouth may occur immediately after taking as a natural effect of high quality Echinacea – this is normal and indicative of the quality & potency of Echinacea. always read the label. Use only as directed. If symptoms persist consult your healthcare professional.
$25.99
KIWI HERB Organic Chest Syrup 100ml
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Clears airways in the chest by loosening mucus and assisting the body with removing it from the respiratory tract. Soothes the airways and supports a healthy respiratory system. Specialist formulation combining traditional respiratory herbs including Mullein, Elecampane, White horehound and Marshmallow in a base of delicious Manuka honey. These herbs are naturally antiseptic and soothe irritation in the respiratory tract. Helps support easy breathing. Tastes great and is suitable for the whole family. 100% natural syrup - BioGro certified organic formula. Practitioner strength formulation. * A therapeutic mix of 4 herbs, traditionally used to relieve coughs and assist with mucus removal.* Elecampane, Mullein, Marshmallow and White Horehound, combined with certified organic NZ Manuka honey.* BioGro Certified Organic formulation.* Great-tasting formula that the family will love.* All-round support for winter coughs and colds. New Zealand madeVegetarian Society ApprovedGood Manufacturing Practice (GMP)Biogro certified Organic Directions/Dosage Adults: 5-10mlChildren 6-12yrs: 2-5mlChildren 2-5 yrs: 1-2mlInfants under 2yrs: 0.25-0.5ml (5-10 drops) Shake well before use. Take up to three times daily. Dilute in 30ml of water or juice and drink immediately. Follow with a glass of water if required.We recommend consulting a healthcare professional prior to use in children under 2 years of age and during pregnancy. Active Ingredients Warnings We recommend consulting a healthcare professional prior to use in children under 2 years of age and during pregnancy. If symptoms persist see your healthcare professional. Contains 7% v/v alcohol. Contains no artificial flavours, sweeteners, colours or preservatives. No added gluten, yeast or dairy derivatives. Do not use if cap seal is broken. Keep out of reach of children. Store below 30°C away from direct sunlight.
$26.99
KIWI HERB Organic De-Stuff Rub 28g
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. De-Stuff Rub helps ease stuffy congestion in the head and chest and supports clear airways and combines the healing touch of a parent with clinical benefits of active plant extracts in a soothing, aromatic rub. De-Stuff Rub is a certified organic blend of six essential oils, including Peppermint, Thyme and Eucalyptus in a moisturising base of cold pressed Coconut Oil, Olive Oil and NZ Beeswax. It is specially formulated to be gentle yet effective with a pleasant aroma, and complemented by the relaxing and calming effects of Lavender. Formulated for 2+ years Helps to clear the airways and support easier breathing Gently warming Soothes & Calms Directions/Dosage Children 2 years & over and Adults – apply 2-3 times daily,or as directed, to the upper chest and/or back. For infants Apply to tissue & leave near baby’s head Active Ingredients Peppermint Oil (organic) 63.3mg/g Eucalyptus Oil (organic) 45.7mg/g Pine needle Oil, Scotch (organic) 25.8mg/g Thyme Oil, (organic) 9.2mg/g Rosemary Oil (organic) 112.3µg/g Lavender Oil (organic) 110µg/g In a base of certified organic Coconut Oil, Olive Oil & Beeswax. Warnings For external use only. Do not apply to broken skin or use on the face. Avoid contact with the eyes. Patch test before use. Discontinue use if irritation develops. Avoid contact with clothing or bedding immediately after application to prevent transfer.
$20.99
KIWI HERB Organic Kid's Calm 50ml
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Kids Calm is a delicious tasting syrup that helps calm irritable or over-excited infants and children, and soothes colic, gripe, wind and upset tummies. Ideal to help your baby sleep, and calm them during travel and teething. Kid’s Calm contains certified organic Chamomile, a herb used for centuries and proven in scientific studies to be effective for the treatment of digestive upsets and to promote calmness and tranquility in children. Flavoured with 100% natural blackcurrant and strawberry and sweetened with organic rice syrup, this delicious formula is easy to give to even the fussiest child. Irritable or unsettled babies & children Colic, wind & mild digestive upsets Sleep, teething & travel Specially formulated for infants & children aged 0-12 years Organic herbal ingredients No artificial flavours, sweeteners, preservatives or colours are used in this product. Directions/Dosage Infants under 1yr: 2 - 10 drops (0.1 - 0.5ml) Children 1-2 yrs: 10 - 40 drops (0.5 - 2ml) Children 3-5 yrs: 2 - 5ml Children 6-12 yrs: 5 - 10ml Take up to 4 times daily. May be taken undiluted or in a little water or juice. Active Ingredients Chamomile (organic) 230mg/ml In a base of organic rice syrup & vegetable glycerine with natural blackcurrant & strawberry flavour. Contains no artificial colours, flavours, sweeteners or preservatives, gluten yeast or dairy derivatives. Alcohol Free Warnings If symptoms persist consult your healthcare practitioner. Use only as directed. Always read the label. Those allergic to Asteraceae family plants (eg artichokes, daisies) should take care when taking Chamomile due to possible allergic reaction.
$25.99
Kiwiherb Child Org Chest Syrup 100ml
Kiwiherb Children’s Chest Syrup contains ingredients traditionally used to support clear airways in the chest and the clearing of mucous. This great tasting certified organic syrup features Thyme, Mullein, Hyssop, Marshmallow and naturally sweetened with three native NZ honeys – Manuka, Kamahi & Rata. These ingredients are naturally antiseptic and work to soothe irritation in the respiratory tract. This formula is specifically formulated for children to ease congestion in the chest and has a gentle calming action to support rest & recovery. * Traditional cough relief* May support respiratory health* Specially formulated for children 0 - 12 years* Great tasting syrup* Certified organic formula New Zealand madeVegetarian Society ApprovedGood Manufacturing Practice (GMP)Biogro certified Organic Directions/Dosage Take two to five times daily. Dilute in 30ml of water or juice and drink immediately. Follow with a glass of water if required. Shake well before use. Infants 0-1yr 0.1-0.5ml (2-10 drops)Children 1-2yrs 0.5-1ml (10-20 drops)Children 3-5yrs 1-4mlChildren 6-12yrs 4-8ml Active Ingredients Cetirizine hydrochloride 10 mg Warnings We recommend consulting a healthcare professional prior to use in children under 2 years of age and during pregnancy. If symptoms persist see your healthcare professional. Contains less than 4.3% v/v alcohol. Contains no artificial flavours, sweeteners, colours or preservatives. No added gluten, yeast or dairy derivatives. Do not use if cap seal is broken. Keep out of reach of children. Store below 30°C away from direct sunlight.
$26.99
KUROLS Mentholated Pastilles 85g
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Helps in clearing blocked nose and soothe your sore throat. Made in New Zealand.
$3.99
LEMSIP Max C&F Decon. B/Currant 10s
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets provides fast temporary relief of headache, fever, sore throat, and body aches and pains in a non-drowsy, hot drink formulation. Directions/Dosage Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. DOSAGE Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours). Active Ingredients Each Sachet Contains: Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg Warnings Do not use more than one sachet per dose. Keep out of the reach of children. Do not take any other medicine containing paracetamol, unless advised by a doctor. Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Store below 25C. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.
$21.99
LEMSIP Sachets Original 10s
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. Take some time out with a comforting mug of our original Lemon hot drink. Its gentle soothing action will help to make you feel warm, comforted and on the road to well-being. Plus, the paracetamol can help to ease symptoms such as a sore throat and body aches and headaches. Directions/Dosage Adults and children over 12yrs: 1-2 sachets (equiv to 2 500mg paracetamol tablets) every 4-6 hours when necessary up to a maximum of 8 Sachets in 24 hours. Active Ingredients Each Sachet Contains: Paracetamol 500mg Warnings Not recommended in children under 12yrs of age. Do not exceed recommended dose. Do not take any other medication containing paracetamol.
$17.99
MAXICLEAR Cold & Flu Sinus &Pain 30
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. For the temporary relief of cold and flu symptoms including headache, fever, pain, and nasal and sinus congestion. Directions/Dosage Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not exceed the recommended dosage. Active Ingredients Phenylephrine hydrochloride 5mg & Paracetamol 500mg Warnings Do not use in children under 12 years. If symptoms persist consult your doctor or pharmacist. See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or breastfeeding or are taking anti-depressant medication. Phenylephrine may cause sleeplessness in some people.
$14.99
